American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Shuai Lu and Peter Mathé. Heuristic parameter selection based on functional minimization: Optimality and model function approach. Math. Comp. 82 (2013) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[2] Xinfu Chen, Y. H. Cheng and C. K. Law. Reconstructing potentials from zeros of one eigenfunction. Trans. Amer. Math. Soc. 363 (2011) 4831-4851. MR 2806693.
Abstract, references, and article information   
View Article: PDF

[3] Fred Greensite. Minimax entropy solutions of ill-posed problems. Quart. Appl. Math. 67 (2009) 137-161. MR 2497601.
Abstract, references, and article information
View Article: PDF

[4] C. W. Groetsch. An iterative stabilization method for the evaluation of unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1173-1181. MR 2196054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yongzhong Huang and Quan Zheng. Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005) 3005-3012. MR 2159779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Anderson, Atsushi Katsuda, Yaroslav Kurylev, Matti Lassas and Michael Taylor. Metric tensor estimates, geometric convergence, and inverse boundary problems. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 69-79. MR 2029467.
Abstract, references, and article information   
View Article: PDF

[7] B. Djafari Rouhani and A. A. Khan. On the embedding of variational inequalities. Proc. Amer. Math. Soc. 131 (2003) 3861-3871. MR 1999935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. S. de Blasi and J. Myjak. On compact connected sets in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2331-2336. MR 1363408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1